# SDR BAQA082774

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 5,591 hours
- Engine: Allsn 250C*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248860
- Part serial: C179B
- Condition: Failed
- Location: Engine
- Part time: 1,470 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE  "FLAMES OUT" AT FLIGHT IDLE WHEN BOOST PUMPS ARE TURNED OFF.  REMOVED FROM ENGINE NR 12046.  REPLACED FUEL CONTROL WITH SERVICEABLE UNIT.
